# SDR SWIA200211664

- Difficulty date: December 31, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 27,275 hours, 33,477 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Loose
- Location: Torque Signal Co
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RECEIVED AN AUTOFEATHER WARNING.  ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  FOUND CONNECTOR ON LT ENGINE TORQUE SIGNAL CONDITIONER LOOSE.  RE-TIGHTENED, RAN AND OPS CHECKS GOOD.
